# SDR DLM88953676

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond
- Condition: Odor
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, CABIN FILLED WITH SMOKE ODOR AND CONTINUED AFTER ATTEMPTING TO SWAP PACKS.  RETURNED TO TYS AND PERFORMED GROUND RUN, COULD NOT DUPLICATE.  PERFORMED DUCT BURNOUT, REPLACED WATER SEPARATOR BAGS AND RETURNED TO SERVICE.
